# SDR REXA2015032500366

- Difficulty date: March 25, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 18,206 hours, 11,734 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, PANEL 433 BB IS CHAFED.  PANEL FOUND TO BE OUT OF LIMITS IAW SRM 54-12-01-101-001-A01.  REMOVED STIFFENERS FROM DAMAGED PANEL 433 BB.  INSTALLED ON NEW PANEL IAW SRM 51-42-06-001-001-A01 & SRM 51-40-11-001-001-A01.  PAINTED NEW PANEL IAW SRM 51-25-01-001-001-A01.
